# SDR CALA0700083

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR FRAME CORRODED AT STA 847 BETWEEN STRINGERS 27L AND 27R, LBL 8 TO RBL 8.  THE CORRODED SECTION OF FLOOR FRAME WAS REMOVED AT FLOOR FRAME ATTACH AND A SHEAR TIE REPAIR WAS INSTALLED IAW SRM 53-00-07.
